# SDR 2003F00440

- Difficulty date: March 12, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FORWARD GALLEY DOOR CUTOUT, LOWER AFT CORNER SKIN CRACKED.  STOPPED DRILLED CRACKS ON RIGHT FORWARD GALLEY DOOR CUTOUT, LOWER AFT CORNER SKIN.  FABRICATED DOUBLER.  TREATED, PRIMED AND INSTALLED DOUBLER ON RIGHT FORWARD GALLEY DOOR LOWER AFT, CUTOUT CORNER.  (M)
